# SDR 39LA20150326124

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 31,763 hours, 19,096 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Mount
- Part number: 212522111
- Condition: Chafed
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG EXHAUST DUCT AFT INBD MOUNT FOUND CHAFED ABOVE & BELOW BASE OF MOUNT STUD.  REPLACED WITH SERVICEABLE UNIT IAW MM.
